Skip to Accessibility Tools Skip to Content Skip to Footer

Forums


General Discussion

Tysabri

  • By kea21

    Hello, I am on the Tysabri drug and am up to number 14 infusion, At my last one they queried my low blood pressure, since I have been having daily on going issues, headaches, dizziness and my walking is terrible?
    My BP ranges from 80/55 to mid 90s over mid 60s my pulse is generally 64 to 70,
    My last set of blood tests were ok, Now the MS Nurse seems to think it maybe Heart related???
    Has anyone had low blood pressure issues with Tysabri ?
    Thanks

    reply
  • By Devin Garlit Moderator

    Hi kea21, it looks like low blood pressure could be a side of an allergic reaction to tysabri (https://www.tysabri.com/en_us/home/about/safety-side-effects.html), so it’s probably best to talk to your MS specialist about it. You may still need to have another doctor do some tests for heart related issues as well, in order to rule out anything. It might be good to start with seeing a general practitioner about your low blood pressure and see what they say.

    reply
  • By vvxjr9

    Hi kea21, I always have tended to have high blood pressure and my primary doctor has me taking medication to lower my blood pressure. The day of my Tysabri infusion, my blood pressure goes up too much and I have to take a pill to lower it. I know there are also medications that can be prescribed to raise your blood pressure. Be sure to see a doctor to see what can be done about your blood pressure.

    reply